Random curves on surfaces induced from the Laplacian determinant - Archive ouverte HAL Access content directly
Journal Articles Annals of Probability Year : 2017

Random curves on surfaces induced from the Laplacian determinant

(1, 2) , (3)
1
2
3

Dates and versions

ensl-01663678 , version 1 (14-12-2017)

Identifiers

Cite

Adrien Kassel, Richard Kenyon. Random curves on surfaces induced from the Laplacian determinant. Annals of Probability, 2017, 45 (2), pp.932 - 964. ⟨10.1214/15-AOP1078⟩. ⟨ensl-01663678⟩
45 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More